Unconditional Stability of a Numerical Method for the Dual-Phase-Lag Equation

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10045/65068
Información del item - Informació de l'item - Item information
Título: Unconditional Stability of a Numerical Method for the Dual-Phase-Lag Equation
Autor/es: Castro, María Ángeles | Martín Alustiza, José Antonio | Rodríguez, Francisco
Grupo/s de investigación o GITE: Análisis de Datos y Modelización de Procesos en Biología y Geociencias
Centro, Departamento o Servicio: Universidad de Alicante. Departamento de Matemática Aplicada
Palabras clave: Unconditional stability | Numerical method | Dual-phase-lag equation
Área/s de conocimiento: Matemática Aplicada
Fecha de publicación: 30-mar-2017
Editor: Hindawi Publishing Corporation
Cita bibliográfica: M. A. Castro, J. A. Martín, and F. Rodríguez, “Unconditional Stability of a Numerical Method for the Dual-Phase-Lag Equation,” Mathematical Problems in Engineering, vol. 2017, Article ID 1650380, 5 pages, 2017. doi:10.1155/2017/1650380
Resumen: The stability properties of a numerical method for the dual-phase-lag (DPL) equation are analyzed. The DPL equation has been increasingly used to model micro- and nanoscale heat conduction in engineering and bioheat transfer problems. A discretization method for the DPL equation that could yield efficient numerical solutions of 3D problems has been previously proposed, but its stability properties were only suggested by numerical experiments. In this work, the amplification matrix of the method is analyzed, and it is shown that its powers are uniformly bounded. As a result, the unconditional stability of the method is established.
Patrocinador/es: This work was partially funded by Grant GRE12-08 from University of Alicante.
URI: http://hdl.handle.net/10045/65068
ISSN: 1024-123X (Print) | 1563-5147 (Online)
DOI: 10.1155/2017/1650380
Idioma: eng
Tipo: info:eu-repo/semantics/article
Derechos: © 2017 M. A. Castro et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Revisión científica: si
Versión del editor: http://dx.doi.org/10.1155/2017/1650380
Aparece en las colecciones:INV - ADMPBG - Artículos de Revistas

Archivos en este ítem:
Archivos en este ítem:
Archivo Descripción TamañoFormato 
Thumbnail2017_Castro_etal_MathProblemsEng.pdf2,07 MBAdobe PDFAbrir Vista previa


Este ítem está licenciado bajo Licencia Creative Commons Creative Commons